# SDR CALA2023101703099

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 51,997 hours, 19,111 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE DENTS DAMAGE AT FWD CARGO EXTERNAL DOOR SKIN, REQUIRE SKIN REPLACEMENT PER UAL REP (REF: AAR NR 99987375) 143A6112, DWG NO. 143A6110  AND DWG NO.143A6110.   REMOVED & REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW SRM REMOVE AND REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW SRM 51-40-02-0-0G, SRM 52-30-01-0I-1, SRM 51-40-05-0G-0, SRM 51-40-0 M 51-40-02-0-0G SRM 52-30-01-0I-1, SRM 51-40-05-0G, SRM 51-40-08 8-0G-0, AMM 51-21-21-100-801, AMM 51-21-41-370-802, AMM 52-21-72 -0G-0, AMM 51-21-21-100-801, AMM 51-21-41-370-802, AMM 52-21-72- -370-804, AMM 51-21-99-300-802, SRM 52-30-01-2R-3, DWG 370-804 AMM 51-21-99-300-802 SRM 52-30-01-2R-3. DWG NO. 143A6112.   REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN IAW B737-800 S DWG NO.143A6110.  SRM 51-40-02-0-0G SRM 52-30-01-0I-1, SRM 51-40-05-0G-0, SRM 51-40 31575). -08-0G-0, AMM 51-21-21-100-801 AMM 51-21-41-370-802 AMM 52-21-72 -370-804 AMM 51-21-99-300-802, SRM 52-30-01-2R-3 DWG NO.143A6112.
